# SDR UIEA2024072700756

- Difficulty date: July 27, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,870 hours, 17,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 23045B
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE FL310 EICAS CAUTION EQUIPMENT COOLING PERFORMED NNC, MESSAGE BLANKED, SMELLED ELECTRICAL BURNING, DIVERTED TO CTS.( CMC REPORTED MX MSG 21422. R/R E/E COOLING SMOKE DET AND GND TEST PASSED. SET THE A/C TO AIR MODE AND KEPT THIS MODE FOR 3 HOURS AND NO EICAS MSG WAS OBSERVED PER AMM 21-58-00/801. PERFORMED GVI FOR WHOLE RH RISER DUCTS/ADJACENT WIRES AND NO DEFECTS FOUND. PERFORMED GVI FOR INSIDE OF P129, FOUND TERMINAL INSULATORS HAVE DISCOLORED ON TRANS (T187), ALSO TOO HOT. R/R TRANS (T187) PER WDM 33-35-24 P1. PER MCC REQEST, PERFORMED GVI E/E COOLING SUPPLY FAN / EXHAUST AND NO DEFECTS FOUND PER AMM 21-58-00-206-007. )
